advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Pennsylvania, USA:

I am a 63 year old woman, who has diabetes for 10 years. I would like to know what effect potassium has on NPH insulin if any. And can a thiazide (water pill) raise your blood sugar when taking insulin?

Answer:

Yes, thiazide diuretics can cause your blood sugar to be higher, whether you take insulin or pills to manage your diabetes. I do not know of any relationship between potassium and NPH insulin.

KS

DTQ-19990702074846
Original posting 7 Oct 1999
Posted to Other Medications

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:06
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.